On the estimation of smooth forward rate curves from a finite number of observations: A comment
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Insurance: Mathematics and Economics.
Volume (Year): 18 (1996)
Issue (Month): 2 (July)
Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505554
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Delbaen, F. & Lorimier, Sabine, 1992. "Estimation of the yield curve and the forward rate curve starting from a finite number of observations," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 11(4), pages 259-269, December.
- Shea, Gary S., 1984. "Pitfalls in Smoothing Interest Rate Term Structure Data: Equilibrium Models and Spline Approximations," Journal of Financial and Quantitative Analysis, Cambridge University Press, Cambridge University Press, vol. 19(03), pages 253-269, September.
- Barzanti, Luca & Corradi, Corrado, 1998. "A note on interest rate term structure estimation using tension splines," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 22(2), pages 139-143, June.
- Rogers, L. C. G. & Stummer, Wolfgang, 2000. "Consistent fitting of one-factor models to interest rate data," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 27(1), pages 45-63, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.